View Full Version : breast tenderness on finasteride

08-20-2011, 08:26 PM
I've been on finasteride for 2 months now and just today had some breast tenderness. This is the first time I have noticed any of this and my first side effect. I also have not had any results from the medication yet besides lots of shedding. What could breast tenderness mean, should I continue with finasteride and see if the tenderness and shedding stops, or is there any reason I should quit now. (also im only 19 years old if that makes a difference)

08-20-2011, 08:54 PM
Two months is too early -for most people- to see any results. As for the breast tenderness, just give it some time and see if it goes away, but I remind you to not wait for the side effects of Fin like some people do. I have no doubt a good percentage of those who experience side effects do so because they kind of put it in their head that they're going to have them. But I don't know if this tenderness just shows up all of a sudden in one day. Like I said, give it some time and try to not think about it much. If things do get worse then maybe it is the Fin.